Infinitely many radial solutions of an elliptic system

  • D. Terman

    Department of Mathematics, Ohio State University, Columbus, Ohio 43210


We consider a system of equations of the form . In this and two subsequent papers we find conditions on to guarantee that this system has infinitely many radial solutions. We also define a notion of winding number for each radial solution and prove that for each positive integer there exists a radial solution with winding number .


L’on considère un système d’équations de la forme . Dans cet article et dans deux articles à paraître, I’on trouve des conditions sur qui garantissent que le système a une infinité de solutions radiales. L’on définit également un nombre d’enlacements pour chaque solution radiale et l’on démontre que pour tout entier non nul il existe une solution radiale dont le nombre d’enlacements est .

Cite this article

D. Terman, Infinitely many radial solutions of an elliptic system. Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987), no. 6, pp. 549–604

DOI 10.1016/S0294-1449(16)30356-0